Alert archive / Illinois / Tornado Warnings in 2008
Tornado Warning 14, NWS Quad Cities, IA
NWS Quad Cities, IA issued this tornado warning at Apr 25, 2008, 4:07 PM CDT for Carroll County, Whiteside County, Illinois; Clinton County, Jackson County, Iowa. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 25, 2008, 4:07 PM CDT (21:07 UTC)
- Expired
- Apr 25, 2008, 4:45 PM CDT
- In force
- 38 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
Counties Clinton County, IA, Jackson County, IA, Carroll County, IL, Whiteside County, IL
The radar
The Quad Cities radar (KDVN), 42 km from the middle of the area, began a volume at 21:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 25, 4:15 PM CDT | HAIL 1 | Welton, IA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 25, 1:27 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
| Apr 25, 3:41 PM CDT | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 9.1 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1215 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 678 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 157 m²/s²
- 0-3 km storm-relative helicity
- 204 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 7.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KDVN 252106 TORDVN IAC045-097-ILC015-195-252145- /O.NEW.KDVN.TO.W.0014.080425T2107Z-080425T2145Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE QUAD CITIES IA IL 407 PM CDT FRI APR 25 2008 THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A * TORNADO WARNING FOR... CLINTON COUNTY IN EAST CENTRAL IOWA... SOUTHEASTERN JACKSON COUNTY IN EAST CENTRAL IOWA... SOUTHWESTERN CARROLL COUNTY IN NORTHWEST ILLINOIS... NORTHWESTERN WHITESIDE COUNTY IN NORTHWEST ILLINOIS... * UNTIL 445 PM CDT. * AT 402 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A TORNADO NEAR CALAMUS...OR 20 MILES NORTHWEST OF DAVENPORT...MOVING NORTHEAST AT 39 MPH. * THE TORNADO WILL BE NEAR... WELTON AND DEWITT AROUND 420 PM CDT... 8 MILES SOUTHEAST OF DELMAR AROUND 425 PM CDT... CHARLOTTE AROUND 430 PM CDT... 6 MILES SOUTHEAST OF PRESTON AND 8 MILES SOUTHEAST OF SPRAGUEVILLE AROUND 440 PM CDT... ANDOVER AND MILES AROUND 445 PM CDT... THE SAFEST PLACE TO BE IN A TORNADO IS IN A BASEMENT OR INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR OF A BUILDING. THIS STORM HAS ALREADY PRODUCED A TORNADO AND REMAINS A THREAT. PLEASE REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL LAW ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY EVENING FOR EASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST MISSOURI. LAT...LON 4219 9033 4193 9004 4175 9073 4186 9090 TIME...MOT...LOC 2107Z 240DEG 34KT 4182 9070 $$ ERVIN
1 follow-up statement
000 WWUS53 KDVN 252138 SVSDVN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 438 PM CDT FRI APR 25 2008 IAC045-097-ILC015-195-252148- /O.EXP.KDVN.TO.W.0014.000000T0000Z-080425T2145Z/ JACKSON IA-CLINTON IA-CARROLL IL-WHITESIDE IL- 438 PM CDT FRI APR 25 2008 ...THE TORNADO WARNING FOR NORTHWESTERN WHITESIDE...SOUTHWESTERN CARROLL...CLINTON AND SOUTHEASTERN JACKSON COUNTIES EXPIRES AT 445 PM CDT... HOWEVER...THIS STORM IS STILL CAPABLE OF PRODUCING LARGE HAIL AND HEAVY RAINFALL. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY EVENING FOR EASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST MISSOURI. LAT...LON 4219 9033 4193 9004 4175 9073 4186 9090 TIME...MOT...LOC 2138Z 240DEG 34KT 4196 9036 $$ ERVIN
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this tornado warning went out at Apr 25, 2:59 PM CDT, 1 hour 8 minutes earlier.
Area forecast discussion, Apr 25, 2:59 PM CDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 259 PM CDT FRI APR 25 2008...CORRECTED AVIATION SECTION .SYNOPSIS... STRONG LOW PRESSURE IN WESTERN WISCONSIN SENDING A STRONG COLD FRONT SWEEPING THROUGH THE REGION REMAINDER OF THE AFTERNOON AND EVENING. AFTER SEVERE WEATHER THREAT ENDS THIS EVENING...MUCH COLDER AIR TO INVADE THE REGION THIS WEEKEND AND INTO EARLY NEXT WEEK. RAIN AND SNOW MIX EXPECTED ON SUNDAY WITH POTENTIAL FOR FROST/FREEZE EARLY NEXT WEEK. TEMPERATURES THEN MODERATE WITH ECMWF MODEL HINTING AT ANOTHER VERY STRONG STORM SYSTEM AFFECTING THE REGION AT THE END OF NEXT WEEK. && .SHORT TERM...TODAY AND TONIGHT... VERY IMPRESSIVE COLD FRONT APPROACHING EASTERN IOWA WITH 15 DEGREE TEMPERATURE DROP IN ONE HOUR AS THE FRONT PASSES. EVEN AT THIS TIME OF THE AFTERNOON AT THE END OF APRIL SNOW STILL FALLING IN NORTHWEST IOWA AND ADJACENT AREAS. EXPECT SCATTERED THUNDERSTORMS IN EASTERN IOWA...SOME SUPERCELLULAR PRODUCING MAINLY LARGE HAIL...THEN DAMAGING WINDS AS THE STORMS EVENTUALLY EVOLVE INTO A NEARLY SOLID LINE AS IT PUSHES EAST INTO ILLINOIS. WHILE THE STORMS ARE STILL SCATTERED CANT RULE OUT AN ISOLATED TORNADO OR TWO. WILL END THE THUNDERSTORMS THIS EVENING IN OUR ILLINOIS CWA THEN BRING IN THE COLDER WEATHER...GUSTY WEST WINDS AND PLENTY OF LOW CLOUDS OVERNIGHT AND FOR MUCH OF SATURDAY. ..HAASE.. .LONG TERM...SATURDAY NIGHT THROUGH NEXT FRIDAY... SATURDAY NIGHT THROUGH MONDAY...THE MAIN FORECAST CHALLENGE FOR THIS PERIOD IS PRECIPITATION TYPE. THE ECMWF/GFS40 BOTH SHOW A FAIRLY SIGNIFICANT UPPER LEVEL TROF MOVING ACROSS THE MID WEST SATURDAY NIGHT AND SUNDAY. 850 MB TEMPS ARE PROGGED TO FALL BELOW FREEZING BY 12Z SUNDAY ACROSS MUCH OF THE FORECAST AREA WITH LIGHT TO MODERATE AMOUNTS OF PRECIP EXPECTED. THESE TEMPS SHOULD BE COLD ENOUGH TO MIX THE RAIN WITH SNOW LATE SATURDAY NIGHT INTO SUNDAY... ESPECIALLY ALONG AND NORTH OF THE HIGHWAY 20 CORRIDOR. LITTLE SNOW ACCUMULATION IS EXPECTED BUT WE COULD SEE SOME LIGHT ACCUMULATIONS ON GRASSY AND EXPOSED SURFACES. TUESDAY THROUGH FRIDAY...THE ECMWF/GFS PROG TUESDAY TO BE A DRY BUT COOL DAY AS A NORTHWEST FLOW ALOFT ADVECTS CANADIAN HIGH PRESSURE ACROSS THE MID MISSISSIPPI VALLEY. THE ECMWF/GFS THEN FORECAST SUNNY SKIES WITH MODERATING TEMPERATURES FOR WEDNESDAY AND THURSDAY AS AN UPPER LEVEL RIDGE BUILDS OVER THE MIDWEST BETWEEN A CLOSED UPPER LOW LOCATED OVER THE EASTERN GREAT LAKES AND A DIGGING TROF IN THE INTER MOUNTAIN WEST. THE NEXT CHANCE OF PRECIPITATION WILL BE THURSDAY NIGHT INTO FRIDAY AS THE GLOBAL MODELS MOVE AN UPPER LEVEL LOW NEAR THE FOUR CORNERS REGION TOWARD THE MID WEST. ..KUHL.. && .AVIATION... SCATTERED THUNDERSTORMS EXPECTED FOR THE TAF SITES THIS AFTERNOON. MORE SOLID LINE OF STORMS WILL EVOLVE LATER THIS AFTERNOON FARTHER EAST IN ILLINOIS. STRONG COLD FRONT WILL SWEEP THROUGH THIS AFTERNOON SHIFTING WINDS TO THE SOUTHWEST TO WEST AT 15-30 KNOTS. WIDESPREAD MVFR CIGS EXPECTED BEHIND THE FRONT...LASTING INTO MUCH OF SATURDAY. ..HAASE.. && .HYDROLOGY... AFTER LAST NIGHTS 1 TO 4 INCHES OF RAIN OVER MUCH OF EASTERN IOWA MANY RIVERS INCLUDING THE MISSISSIPPI RISING RAPIDLY. EXPECTING MODERATE TO MAJOR FLOODING ON MOST RIVERS. CURRENT STORMS MAY PRODUCE BRIEF LOCALLY HEAVY RAIN BUT STORMS ARE MOVING RATHER QUICKLY LIMITING ANY ADDITIONAL IMPACT ON RIVERS. ..HAASE.. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && HAASE/KUHL
Hazardous weather outlook, Apr 25, 4:06 AM CDT, 12 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 406 AM CDT FRI APR 25 2008 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-260915- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 406 AM CDT FRI APR 25 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT A THUNDERSTORM COMPLEX WILL MOVE ACROSS THE AREA DURING THE MORNING HOURS BRINGING LOCALLY HEAVY RAINFALL TO THE AREA. BOUNDARIES LEFT OVER BY THIS THUNDERSTORM COMPLEX WILL ALLOW MORE THUNDERSTORMS TO DEVELOP DURING THE AFTERNOON AND INTO THE EARLY EVENING HOURS. SEVERE STORMS MAY BEEN SEEN TODAY AND EARLY THIS EVENING. HOWEVER...IT WILL BE DEPENDENT UPON BOUNDARIES LEFT OVER FROM THE MORNING THUNDERSTORMS AND THE AMOUNT OF DAY TIME HEATING. THERE IS A VERY REAL POSSIBILITY THAT THE BEST CHANCES FOR ANY SEVERE STORMS MAY LIE WITH THE ARRIVING THUNDERSTORM COMPLEX THIS MORNING. IF THIS WOULD OCCUR...HAIL AND WIND WOULD BE THE PRIMARY THREAT. THE HEAVY RAINFALL FROM THE STORMS MAY RESULT IN FLASH FLOODING. SOILS ARE SATURATED SO ANY ADDITIONAL HEAVY RAINFALL WILL RUN OFF RAPIDLY. THE MISSISSIPPI RIVER AND MOST TRIBUTARY RIVERS IN EASTERN IOWA AND NORTHWEST ILLINOIS WILL REMAIN ABOVE FLOOD STAGE. FLOOD WARNINGS REMAIN IN EFFECT FOR POINTS IN THE WAPSIPINICON...CEDAR...IOWA... ENGLISH...SKUNK...DES MOINES...AND MISSISSIPPI RIVER BASINS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A STORM SYSTEM PASSING SOUTH OF THE AREA WILL SPREAD RAIN OVER THE REGION LATE SATURDAY NIGHT THROUGH SUNDAY. ISOLATED NON-SEVERE THUNDERSTORMS WILL BE POSSIBLE ON SUNDAY. THERE ARE INDICATIONS THAT TEMPERATURES MAY BE COLD ENOUGH TO SUPPORT A MIX OF RAIN AND SNOW NORTH OF HIGHWAY 30 DURING THE DAY SUNDAY. COLD AIR WILL REMAIN OVER THE AREA THROUGH MONDAY NIGHT CREATING A THREAT OF FREEZING TEMPERATURES AND FROST. AT THIS TIME IT APPEARS THAT TEMPERATURES MAY DROP TO OR JUST BELOW FREEZING SUNDAY NIGHT NORTH OF HIGHWAY 30. MONDAY NIGHT...CONDITIONS WILL BE FAVORABLE FOR FREEZING TEMPERATURES AND A WIDESPREAD FROST ALONG AND NORTH OF INTERSTATE 80. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY EARLY THIS MORNING AND AGAIN LATE THIS AFTERNOON.
In the hours before
Local storm report, Apr 25, 3:02 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
302 PM CDT FRI APR 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0259 PM HEAVY RAIN MANCHESTER 42.49N 91.46W
04/25/2008 U0.00 INCH DELAWARE IA EMERGENCY MNGR
NUMEROUR REPORTS OF WATER RUNNING OVER COUNTY ROADS.
GENERALLY IN A LINE FROM SOUTHWESTERN TO NORTHEASTERN
DELAWARE COUNTY.
&&
MIKEZLocal storm report, Apr 25, 3:17 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
317 PM CDT FRI APR 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM HAIL MEDILL 40.43N 91.77W
04/25/2008 M0.25 INCH CLARK MO LAW ENFORCEMENT
ESTIMATED 40 TO 50 MPH WINDS.
&&
STEVEKLocal storm report, Apr 25, 3:34 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
334 PM CDT FRI APR 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0331 PM HAIL DENMARK 40.75N 91.33W
04/25/2008 M0.88 INCH LEE IA TRAINED SPOTTER
ESTIMATED 50 MPH WINDS.
&&
STEVEKLocal storm report, Apr 25, 3:39 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
339 PM CDT FRI APR 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0331 PM TORNADO ATALISSA 41.57N 91.17W
04/25/2008 MUSCATINE IA FIRE DEPT/RESCUE
POSSIBLE TORNADO CAUSED DAMAGE TO FARMS.
&&
STEVEKLocal storm report, Apr 25, 3:41 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
341 PM CDT FRI APR 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0337 PM TORNADO 5 N ATALISSA 41.65N 91.15W
04/25/2008 CEDAR IA LAW ENFORCEMENT
LIKELY TORNADO OBSERVED NORTHEAST OF EXIT NUMBER 265 ON
I-80 /ATALISSA TRUCK STOP/. REPORTED BY IOWA STATE
PATROL.
&&
JAZLocal storm report, Apr 25, 4:01 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
401 PM CDT FRI APR 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0358 PM HEAVY RAIN 2 NNE MUSCATINE 41.44N 91.05W
04/25/2008 E1.00 INCH MUSCATINE IA TRAINED SPOTTER
OVER 1 INCH OF RAIN IN LAST HOUR. WATER IS PONDING ON
CITY STREETS.
&&The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 9:24 PM CDT | River Flood Warning | DVN | Jo Daviess | 6 days |
| Apr 24, 9:24 PM CDT | River Flood Warning | DVN | Jo Daviess | 11 days |
| Apr 24, 9:24 PM CDT | River Flood Warning | DVN | Rock Island, Whiteside | 11 days |
| Apr 24, 9:24 PM CDT | River Flood Warning | DVN | Rock Island | 12 days |
| Apr 24, 11:55 PM CDT | Severe Thunderstorm Warning | DVN | Jo Daviess, Stephenson | 35 min |
| Apr 25, 7:18 AM CDT | River Flood Warning | DVN | Stephenson | 15 days |
| Apr 25, 8:56 AM CDT | Severe Thunderstorm Warning | DVN | Carroll | 34 min |
| Apr 25, 12:02 PM CDT | River Flood Warning | DVN | Carroll, Jo Daviess | 5 days |
| Apr 25, 2:54 PM CDT | Severe Thunderstorm Warning | DVN | Hancock | 47 min |
| Apr 25, 3:25 PM CDT | Tornado Warning | DVN | Mercer, Rock Island | 65 min |
| Apr 25, 3:41 PM CDT | Severe Thunderstorm Warning | DVN | Carroll | 64 min |
| Apr 25, 4:19 PM CDT | Tornado Warning | DVN | Rock Island | 41 min |
| Apr 25, 4:27 PM CDT | Severe Thunderstorm Warning | DVN | Carroll, Jo Daviess, Stephenson | 63 min |
| Apr 25, 5:16 PM CDT | Severe Thunderstorm Warning | DVN | Carroll, Jo Daviess, Stephenson | 35 min |
| Apr 25, 5:36 PM CDT | Severe Thunderstorm Warning | DVN | Jo Daviess | 24 min |
| Apr 24, 8:40 PM CDT | River Flood Warning | DVN | Johnson, Washington | 4 days |
| Apr 24, 8:40 PM CDT | River Flood Warning | DVN | Keokuk | 5 days |
| Apr 24, 8:40 PM CDT | River Flood Warning | DVN | Des Moines, Henry, Lee | 18 hr |
| Apr 25, 5:01 AM CDT | River Flood Warning | DVN | Buchanan, Linn | 4 days |
| Apr 25, 5:01 AM CDT | River Flood Warning | DVN | Delaware, Jones | 34 hr |
| Apr 25, 5:01 AM CDT | River Flood Warning | DVN | Jackson | 3 days |
| Apr 25, 5:56 AM CDT | Flash Flood Warning | DVN | Buchanan, Delaware, Dubuque | 6 hr |
| Apr 25, 6:55 AM CDT | River Flood Warning | DVN | Benton, Linn | 4 days |
| Apr 25, 6:55 AM CDT | River Flood Warning | DVN | Cedar, Johnson, Linn | 6 days |
| Apr 25, 6:55 AM CDT | River Flood Warning | DVN | Johnson, Louisa, Washington | 5 hr |
| Apr 25, 7:11 AM CDT | Flash Flood Warning | DVN | Benton, Iowa, Johnson, Keokuk, Linn | 6 hr |
| Apr 25, 7:30 AM CDT | Severe Thunderstorm Warning | DVN | Jones | 30 min |
| Apr 25, 7:47 AM CDT | Severe Thunderstorm Warning | DVN | Jackson | 13 min |
| Apr 25, 7:51 AM CDT | Flash Flood Warning | DVN | Cedar, Dubuque, Jackson, Jones | 6 hr |
| Apr 25, 1:42 PM CDT | Severe Thunderstorm Warning | DVN | Benton, Buchanan, Delaware, Dubuque, Linn | 63 min |
| Apr 25, 2:26 PM CDT | Severe Thunderstorm Warning | DVN | Delaware, Dubuque, Jones, Linn | 39 min |
| Apr 25, 2:31 PM CDT | Severe Thunderstorm Warning | DVN | Cedar, Henry, Johnson, Keokuk, Louisa, Muscatine and 1 more | 59 min |
| Apr 25, 2:47 PM CDT | River Flood Warning | DVN | Johnson, Louisa, Washington | 4 days |
| Apr 25, 2:51 PM CDT | Tornado Warning | DVN | Henry, Jefferson, Louisa, Washington | 39 min |
| Apr 25, 3:01 PM CDT | Tornado Warning | DVN | Cedar, Johnson, Louisa, Muscatine, Washington | 44 min |
| Apr 25, 3:34 PM CDT | Tornado Warning | DVN | Cedar, Clinton, Muscatine, Scott | 41 min |
Nearby
Tornado Warnings in Illinois, 2008Tornado Warnings in Iowa, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.